Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 817174, 11 pages
http://dx.doi.org/10.5402/2011/817174
Research Article

Some Families of Two-Step Simultaneous Methods for Determining Zeros of Nonlinear Equations

1Department of Mathematics, Preston University, Islamabad 44000, Pakistan
2Department of Basic Sciences & Humanities, College of Electrical & Mechanical Engineering, Rawalpindi 46000, Pakistan
3Department of Mathematics, COMSATS Institute of Information Technology, Quaid Avenue, The Mall, Wah Cantt, Pakistan

Received 11 March 2011; Accepted 9 April 2011

Academic Editors: K. Karamanos, M. Sun, and X. Wen

Copyright © 2011 Nazir Ahmad Mir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nazir Ahmad Mir, Rifka Muneer, and Iffat Jabeen, “Some Families of Two-Step Simultaneous Methods for Determining Zeros of Nonlinear Equations,” ISRN Applied Mathematics, vol. 2011, Article ID 817174, 11 pages, 2011. https://doi.org/10.5402/2011/817174.